# SDR VTZA97044

- Difficulty date: October 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N321UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41045
- System (JASC): 7997 · Engine Oil System Wiring
- Part: Wire
- Condition: Broken
- Location: Rt Oil Cooler
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 6477 - IAD - CHS - DURING CLIMB, EXPERIENCED A FAILURE OF THE RIGHT OIL COOLER FLAP NO CLOSING.  AIRCRAFT RETURNED TO IAD AND THE GATE.  MAINTENANCE INSPECTED THE AIRCRAFT DISCREPANCY AND FOUND THAT A WIRE HAD BROKEN AT THE FLAP COOLER ACTUATOR.  MAINTENANCE REPAIRED THE BROKEN WIRE AND PERFORMED A FUNCTIONAL CHECK OF THE SYSTEM.  AIRCRAFT WAS THEN RELEASED AND RETURNED TO SERVICE.  (M)
